# SDR SWAA2021020240671

- Difficulty date: January 9, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 50,782 hours, 34,032 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A7500
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR SUPPORT SPLICE AT AFT CARGO BAY BS767 RBL13 WL156. REJECTED DUE TO CORROSION HAS NOT BEEN TOTALLY REMOVED. / REMOVED AND REPLACED FLOOR SUPPORT SPLICE AT ACB BS767 WL156 PER SRM 51-40-02 AND FLOOR SUPPORT SPLICE AT ACB BS767 RBL13 WL156 PER SRM 51-40-02 AND 146A7500
